# SDR RRXA99228

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 58942822
- Condition: Corroded
- Location: Bs 300 & 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FORWARD CARGO COMPARTMENT TWO FITTINGS AT APPROX STATION 300 AND 320, STRINGER RT 33, DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPLACED FITTINGS IAW DC-8 53-2-0 FIGURE 2D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
